Stability analysis of the differential genetic regulatory networks model with time-varying delays and Markovian jumping parameters

Title
Stability analysis of the differential genetic regulatory networks model with time-varying delays and Markovian jumping parameters
Author(s)
박주현S. Lakshmanan[S. Lakshmanan]F.A. Rihan[F.A. Rihan]R. Rakkiyappan[R. Rakkiyappan]
Keywords
GLOBAL ROBUST STABILITY; NEURAL-NETWORKS; EXPONENTIAL STABILITY; DEPENDENT STABILITY; UNCERTAINTIES; EQUATIONS; CRITERIA; LOGIC
Issue Date
201411
Publisher
ELSEVIER SCI LTD
Citation
NONLINEAR ANALYSIS-HYBRID SYSTEMS, v.14, pp.1 - 15
Abstract
In this paper, we investigate the stability and robust stability criteria for genetic regulatory networks with interval time-varying delays and Markovian jumping parameters, The genetic regulatory networks have a finite number of modes, which may jump from one mode to another according to the Markov process. By using Lyapunov-Krasovskii functional, some sufficient conditions are derived in terms of linear matrix inequalities to achieve the global asymptotic stability in the mean square of the considered genetic regulatory networks. Two numerical examples are provided to illustrate the usefulness of the obtained theoretical results. (C) 2014 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/30495http://dx.doi.org/10.1016/j.nahs.2014.04.003
ISSN
1751-570X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE